# SDR CALA2025070706247

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 35,398 hours, 12,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE MATERIAL EXCESS SHOWING. DRAGS ON OPENING. ADJUSTED EXCESS SLIDE MATERIAL. DID NOT DRAG ON OPENING. OPS CHECK WITH DOOR GOOD.
